# SDR CA070103011

- Difficulty date: January 4, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 52,313 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL PRESSURE AND TORQUE WERE SEEN TO FLUCTUATE IN FLIGHT FOLLOWED BY A LOUD NOISE AND AN ENGINE FLAMEOUT.  SUBSEQUENT INSPECTION REVEALED METAL IN THE ENGINE OIL AND FRACTURED POWER TURBINE BLADES.  MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070103011)
